# SDR 2006UALA02040

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 33,125 hours, 4,161 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT CEILING ROW 37L AND UPPER DECK CEILING.  RELAMPED.  CHECKS NORMAL.
